# SDR ASAA2022072239193

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 31,194 hours, 9,844 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632921461
- Part serial: 5232
- Condition: Unserviceable
- Location: #2 Engine
- Part time: 10,034 hours, 2,733 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACOMPLISHING ASA TASK CARD NG-36WC-00002-2 FOUND PRECOOLER VALVE ON ENG #2 TO BE UNSERVICEABLE. GROUNDED - YES. REMOVED PRECOOLER CONTROL VALVE REF B737-900 AMM 36-12-02-000-801. REPLACED PRECOOLER CONTROL VALVE REF AMM 36-12-02. OPS CHECK COMPLETED.
